Volume 26, 2022
|Page(s)||243 - 264|
|Published online||20 May 2022|
Martingale Solutions of the Stochastic 2D Primitive Equations with Anisotropic Viscosity*
1 School of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing 210023, PR China
2 School of Mathematics, Southeast University, Nanjing 211189, PR China
3 School of Mathematical Sciences, Qufu Normal University, Qufu 273165, PR China
** Corresponding author: firstname.lastname@example.org
Accepted: 19 April 2022
The stochastic 2D primitive equations with anisotropic viscosity are studied in this paper. The existence of the martingale solutions and pathwise uniqueness of the solutions are obtained. The proof is based on anisotropic estimates, the compactness method, tightness criteria and the Jakubowski version of the Skorokhod theorem for nonmetric spaces.
Mathematics Subject Classification: 35Q35 / 60H15 / 60H30
Key words: Stochastic primitive equations / anisotropic viscosity / Martingale solutions
© The authors. Published by EDP Sciences, SMAI 2022
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.